# SDR USAA2013051700011

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 33,588 hours, 22,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE SMALL EMERGENCY EXIT SIGN DETACHED FROM RIGHT DOOR AFT GALLEY.  MAINTENANCE REPLACED EMERGENCY EXIT SIGN COVER.  CHECKS OK.  REFERENCE MPPM 54-01-10.
